default search action
"Error Estimates for Discrete-Time Approximations of Nonlinear ..."
Hideki Murakawa (2014)
- Hideki Murakawa:
Error Estimates for Discrete-Time Approximations of Nonlinear Cross-Diffusion Systems. SIAM J. Numer. Anal. 52(2): 955-974 (2014)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.